Almost cosymplectic real hypersurfaces in Kähler manifolds

Zbigniew Olszak

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 4, page 187-192
  • ISSN: 0044-8753

How to cite

top

Olszak, Zbigniew. "Almost cosymplectic real hypersurfaces in Kähler manifolds." Archivum Mathematicum 018.4 (1982): 187-192. <http://eudml.org/doc/18094>.

@article{Olszak1982,
author = {Olszak, Zbigniew},
journal = {Archivum Mathematicum},
keywords = {almost cosymplectic structure; almost contact metric structure; real hypersurface; Kaehler manifold},
language = {eng},
number = {4},
pages = {187-192},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Almost cosymplectic real hypersurfaces in Kähler manifolds},
url = {http://eudml.org/doc/18094},
volume = {018},
year = {1982},
}

TY - JOUR
AU - Olszak, Zbigniew
TI - Almost cosymplectic real hypersurfaces in Kähler manifolds
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 4
SP - 187
EP - 192
LA - eng
KW - almost cosymplectic structure; almost contact metric structure; real hypersurface; Kaehler manifold
UR - http://eudml.org/doc/18094
ER -

References

top
  1. D. E. Blair, The theory of quasi-Sasakian structures, J. Differential Geometry 1 (1967), 331-345. (1967) Zbl0163.43903MR0226538
  2. S. I. Goldberg, K. Yano, Integrability of almost cosymplectic structures, Pacific J. Math. 31 (1969), 373-382. (1969) Zbl0185.25104MR0251678
  3. P. Libermann, Sur les automorphismes infinitésimaux des structures symplectiques et des structures de contact, Coll. de géom. diff. globale, CBRM (1959), 37-59. (1959) Zbl0095.36803MR0119153
  4. M. Okumura, Cosymplectic hypersurfaces in Kaehlerian manifold of constant holomorphic sectional curvatures, Kodai Math. Sem. Rep. 17 (1965), 63-73. (1965) Zbl0134.18106MR0178440
  5. Z. Olszak, On almost cosymplectic manifolds, in print. Zbl0451.53035
  6. S. Sasaki, Y. Hatakeyama, On differentiable manifolds with certain structures which are closely related to almost contact structure II, Tôhoku Math. J. 13 (1961), 281-294. (1961) Zbl0112.14002MR0138065

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.